Differential and Integral Equations

Bounds for solutions of integral equations of second type

Ll. G. Chambers

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 647-652.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700436

Mathematical Reviews number (MathSciNet)
MR1097925

Zentralblatt MATH identifier
0718.45004

Subjects
Primary: 45G05: Singular nonlinear integral equations

Citation

Chambers, Ll. G. Bounds for solutions of integral equations of second type. Differential Integral Equations 4 (1991), no. 3, 647--652. https://projecteuclid.org/euclid.die/1372700436


Export citation